# SDR N6WA2022012001

- Difficulty date: January 18, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N554GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10297
- Aircraft time: 29,538 hours, 20,578 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Door Seal
- Part number: CC670386635
- Condition: Corroded
- Location: Avionics Access
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL II CORROSION ON BOTH FWD SEAL RETAINERS ON FWD AVIONICS BAY ACCESS DOOR. R&R BOTH FWD SEAL RETAINERS ON FWD AVIONICS BAY ACCESS DOOR IAW CRJ 700 SRM 51-42-06
